# SDR ASAA0741814

- Difficulty date: June 22, 2007
- Submitted: June 22, 2007
- Operation: Air carrier
- Aircraft: N764AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25101
- Aircraft time: 49,900 hours, 28,362 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Condition: Worn
- Location: Nr 4 Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 4 FLAP TRACK SIDE LOAD LINK LOOSE.  REMOVED AND REPLACED NR 4 FLAP TRACK SIDE LOAD LINK IAW AMM 27-51-27 STEP 5D (2) (B) PG 411 AND AMM 20-50-11.
